# SDR 2002FA0000389

- Difficulty date: March 11, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N1568P
- Make and model: Beech F33A
- Aircraft serial: CE1298
- Engine: Cont IO520BB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 64621216A2
- Condition: Inaccurate
- Location: Fuel System
- Part time: 1 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST FUEL PUMP PRESSURE.  PRESSURE IS TO HIGH AT LOW RPM AND THE ADJUSTMENT SCREW BACK ALL THE WAY OUT.  PUMP REMOVED AND SENT IN FOR WARRANTY.
